# SDR HALA2015040400056

- Difficulty date: April 4, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 85,852 hours, 34,606 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, EICAS MESSAGE, LT ENGINE BLEED VALVE AND OVERHEAD PANEL LT ENGINE BLEED LIGHT ILLUMINATTED DURING CRUISE AT FLT 340.  FOUND AND REPAIRED BROKEN WIRE AT PRSOV VALVE TERMINAL 1, IAW STANDARD PRACTICE 12-00 RAN ENGINE AND OPS CHECKED IAW AMM 36-11-09.
